# SDR YTRA20140623001

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N5402T
- Make and model: Skrsky S76A
- Aircraft serial: 760140
- Aircraft time: 26,143 hours, 46,817 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 7665002802104
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE DURING THE TAKEOFF CHECKLIST THE LANDING DID NOT RETRACT.  PERFORMED PROCEDURE IN EMER PROCEDURE CHECKLIST.  DEVIATED TO PLATFORM DUE TO IFR REQUIREMENTS.
